A relation between pairwise balanced and variance balanced block designs

A. Hedayat, J. Stufken

Research output: Contribution to journalArticle

14 Scopus citations

Abstract

We show that the problems of constructing pairwise balanced block designs and variance balanced block designs are equivalent. This provides incentive to study only the direct construction for the simplest of these designs—namely, pairwise balanced designs.

Original languageEnglish (US)
Pages (from-to)753-755
Number of pages3
JournalJournal of the American Statistical Association
Volume84
Issue number407
DOIs
StatePublished - Sep 1989

    Fingerprint

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this